Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lexilex

accutane people: where is your pain?

Recommended Posts

i have no idea if what i am experiencing is the common, run-of-the-mill accutane pain. i wanted to run it by all y'all.

--LOWER BACK: kinda at the way bottom of my spine (my coccyx--tailbone) there is a sharp ache (if that makes sense) and it gets worse after i've been sitting for a long time on a hard chair, or standing for a long time.

--KNEES: my knee caps hurt real bad when i bend down to pick up something. they also hurt more when standing for long periods of time.

--HEELS: when i have been immobile for a long time, sitting or lying down, when i first stand up, my heels really hurt. like a tight type of hurt.

these are all aches and pains that i didn't experience before i was on accutane, but then again, i am recently on my feet much more that i was a few months ago. also, i have shin splints, and they always bothered me (well pre-accutane) but i find that they have been much worse lately. i have been having a hard time walking for long periods of time, when i am walking quickly, on the pavement. oh well. this would bother me a whole lot less if i was getting clearer skin, but i'm not.

Link to post
Share on other sites

I took two courses, and am now on a micro-dose of 5mg. The dry skin/dry eyes/sore joints were a problem whilst on the medication; however, not so much anymore.

My #1 side-effect is dry eyes. It's a continuous annoyance.

Link to post
Share on other sites

DEFINITELY having the back pain as well...if that makes you feel any better. and same thing...i went to a concert, and stood for awhile obviously, so everyone was having back pain, but i had alreayd been having it all the time, and mine was sooo severe by the end of the night.

also...im getting a long dull headache??? i feel that may not be good though. sad.gif

Link to post
Share on other sites

thanks for replying...

yeah--my lips are all jacked up too. i put on aquaphor and something my derm gave me a sample of: dermatop ointment, it's aight.

my eyes haven't been SOOO dry (i put drops in them sometimes) but definitely not my most horrible side effect.

the dull headache: comes and goes. i'm not sure if it is a dehyhdration thing or what. i mean, i try to drink so much water, but as much as i drink, i stay dry. the water runs right through me and i go to the bathroom 5 minutes after i drink...

Link to post
Share on other sites

My back gets sore alot more too since being on the tane. When I frst switched to 6o mgs, other parts of my body were getting pretty sore too. But I think my body is starting to adjust to the medication because my side effects seem to be going away slowly. Well, except for thee dry skin and fucked up lips. Hehe, we can't have it all right?

Anyway, I had been starting to clear up nicely for the second time. But I also started breaking out again for the second time. It seems that as soon as I make a comment on how good my face is clearing, I start to break out again. This drives me nuts.

Link to post
Share on other sites

My lower back is always sore now. I had some problems there before from years of weightlifting, but it has gotten worse from the tane. I had injured my shoulder a few years back and now I noticed that pain has come back since being on tane. When I raised to 80mgs, I noticed these pains became more promounced. knees are also becoming sore.

In all honesty though, it is nothing that I cannot handle. I don't want to scare anyone off. The aches are pains on a temporary basis are certainly worth the clearing......I would do it again without a doubt.

The dry, cracked lips are by far the worst side effect.

Link to post
Share on other sites

I've got a week left.....it's really only been in the last month that aches n pains have been a problem.

Anytime Ive been sitting or lying for a while and I go to stand up and walk I've got transient aches in legs and lower back....it's like being an old lady!

Lower back gets really sore when standing for a long time....I'm 6'4 and already have bad posture so I'm sure that ain't helping any!

Tried taking anti-inflammatories.......not much benefit at the expence of heartburn....think we've just gotta be patient. Dunno how long it all lasts after the course.....anyone have any experience?

Link to post
Share on other sites

well, like i said, these horrible side effects would be easier to handle if y skin were clearing up. but, nope--still breaking out.

so what is the consensus on what is best to relieve back pain? i am going for acupuncture tomorrow.

Link to post
Share on other sites
Guest Craigems

No real back pain, however i do the the spike, when i get in bed, but it goes away pretty quick. I get some leg pain but thats more muscular... no joint.

Most annoying side effects, are dry lips and red eyes. But red-eyes have been only comming in dribs and drabs.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×